Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Curves invariant under point-transformations of special type


Author: Mary F. Curtis
Journal: Trans. Amer. Math. Soc. 23 (1922), 151-172
MSC: Primary 53A55; Secondary 53A04
MathSciNet review: 1501195
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55, 53A04

Retrieve articles in all journals with MSC: 53A55, 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501195-4
PII: S 0002-9947(1922)1501195-4
Article copyright: © Copyright 1922 American Mathematical Society